# SDR UIEA2021042300979

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON I/B SKIRT BEAM SKIN FOUND CRACK.( #1 PYLON I/B SKIRT BEAM SKIN AND SUPPORT ANGLE REPAIRED AS PER RI-54-00-14566 REV A. )
